# SDR SWAA2024101634707

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD STUB FRAME AT BS291.5 + 8; 0.8' ABOVE SEAL DEPRESSOR 1.2' IN LENGTH (MARKED)<[01] REMOVED FSD STUB FRAME IAW SRM 51-40-02-0G-0 AND INSTALLED NEW FSD STUB FRAME IAW SRM 51-40-02-0G-0 AND DWG 141A8370 REV. D.;[02] CORRECTIVE ACTION COMPLETED.
